Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2189
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDELVAUX, Lydia-
dc.contributor.authorVan Daele, A-
dc.date.accessioned2007-11-12T07:39:45Z-
dc.date.available2007-11-12T07:39:45Z-
dc.date.issued2004-
dc.identifier.citationJOURNAL OF ALGEBRA, 272(1). p. 273-291-
dc.identifier.issn0021-8693-
dc.identifier.urihttp://hdl.handle.net/1942/2189-
dc.description.abstractLet <A, B> be a pairing of two regular multiplier Hopf algebras A and B. The Drinfel'd double associated to this pairing is constructed by using appropriate representations of A and B on the same vector space B circle times A. We realize the Drinfel'd double, denoted by D, as an algebra of operators on the vector space B circle times A. In the case that <A, B> is a multiplier Hopf*-algebra pairing, we prove that D is again a multiplier Hopf*-algebra. If A and B carry positive integrals, we prove that D also has a positive integral. This proof is not given before.-
dc.languageEnglish-
dc.language.isoen-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.titleThe Drinfel'd double of multiplier Hopf algebras-
dc.typeJournal Contribution-
dc.identifier.epage291-
dc.identifier.issue1-
dc.identifier.spage273-
dc.identifier.volume272-
local.format.pages19-
local.bibliographicCitation.jcatA1-
dc.description.notesLimburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium. Catholic Univ Louvain, Dept Math, B-3001 Heverlee, Belgium.Delvaux, L, Limburgs Univ Ctr, Dept WNI, Univ Laan, B-3590 Diepenbeek, Belgium.lydia.delvaux@luc.ac.be alfons.vandaele@wis.kuleuven.ac.be-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1016/j.jalgebra.2003.03.003-
dc.identifier.isi000188064100011-
item.validationecoom 2005-
item.accessRightsClosed Access-
item.fulltextNo Fulltext-
item.fullcitationDELVAUX, Lydia & Van Daele, A (2004) The Drinfel'd double of multiplier Hopf algebras. In: JOURNAL OF ALGEBRA, 272(1). p. 273-291.-
crisitem.journal.issn0021-8693-
crisitem.journal.eissn1090-266X-
Appears in Collections:Research publications
Show simple item record

SCOPUSTM   
Citations

9
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

13
checked on Jun 21, 2022

Page view(s)

50
checked on Jun 26, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.